# SDR IXXA9665

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 2649896
- Condition: Cracked
- Location: Vertical
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE VERTICAL STABILIZER FUSELAGE ATTACH ANGLE AT STATIONS 1626, 1640, AND 1667, WAS FOUND CRACKED.  REPAIR OF THE CRACKED ANGLE WAS ACCOMPLISHED IAW DOUGLAS ROD SKETCH 96-04-02-005, WHICH IS FAA DER APPROVED.  (X)
